中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Algebraic expressions for some SO(N) Racah coefficients
作者: Ruan, D ;  Sun, HZ
刊名: JOURNAL OF MATHEMATICAL PHYSICS
出版日期: 1998
卷号: 39, 期号:11, 页码:6225-6240
关键词: 6-J SYMBOLS ;  G2
学科分类: Physics
通讯作者: Ruan, D , Tsing Hua Univ, Dept Phys, Beijing 100084, Peoples R China.
部门归属: Tsing Hua Univ, Dept Phys, Beijing 100084, Peoples R China; Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: In this paper the algebraic expressions for SO(N) Racah coefficients involving the coupling of three irreducible representations (1 0(over dot)), (m(1) m(2) m(3) 0(over dot)) are given by using the building-up process. Their properties are discussed in detail. (C) 1998 American Institute of Physics. [S0022-2488(98)01811-8].
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000077509100043
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12235
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Algebraic expressions for some SO(N) Racah coefficients.pdf(784KB)----开放获取View Download

Recommended Citation:
Ruan, D,Sun, HZ. Algebraic expressions for some SO(N) Racah coefficients[J]. JOURNAL OF MATHEMATICAL PHYSICS,1998,39(11):6225-6240.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Ruan, D]'s Articles
 [Sun, HZ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Ruan, D]‘s Articles
 [Sun, HZ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Algebraic expressions for some SO(N) Racah coefficients.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace